| Model Number |
12TLW403F |
| Medical Device Problem Codes |
Burst Container or Vessel (1074); Fluid/Blood Leak (1250); Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2025
Type of Reportable Event
Malfunction
Event or Problem Description
As reported, during preoperative process, when filling the balloon of this embolectomy fogarty catheter, saline leakage was observed.There was no allegation of patient injury.The device was available for evaluation.As per evaluation results, the balloon was found to be ruptured at central area.The ruptured edges did not appear to match at the ruptured location.
Additional Manufacturer Narrative
Complaint histories for all reported events are reviewed against trending control limits on a monthly basis, and any excursions above the control limits are assessed and documented as part of this monthly review.One fogarty embolectomy catheter was received by our product evaluation laboratory for a full examination.The report of balloon leakage was confirmed.As received, the balloon was found to be ruptured at central area; the ruptured edges did not appear to match at the ruptured location.Per the ifu "balloon rupture and catheter separation as a result of excessive pull force applied to remove adherent material are the most frequent causes of reported failures." and "to minimize the risk of vessel damage, balloon rupture, or tip detachment, do not exceed the maximum recommended inflation and pull force for each size catheter (see specification table)".On the other hand, through lumen was patent without any leakage or occlusion.No other visible damage was found from the catheter body and windings.
Additional Manufacturer Narrative
Added information to section h6 (type of investigation).Updated section h6 (component code), h6 (investigation findings) and h6 (investigations conclusions).The manufacturing records were reviewed for the lot involved and there is no indication of a related nonconformance.All process parameters were met and inspections passed successfully.Based on the available information there is no evidence that supports or confirms the failure mode being evaluated to be associated to a manufacturing or design defect.As part of the manufacturing process a 100% of the units go through balloon and winding inspection process.